# SDR CALA2023110603297

- Difficulty date: September 19, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 74,941 hours, 27,357 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A880020
- Condition: Corroded
- Location: Nr 3 Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-06-3-0035) COCKPIT R/H #3 WINDOW FRAME HAS CORROSION ALE WO 3999.   REPAIERD COCKPIT RH #3 WINDOW FRAME REF EO 5610-23032 REV A, REV B AND ECRA 5610-01531. DATA WAS TRANSCRIBED FROM PAPER DOC AERS
